×

zbMATH — the first resource for mathematics

On the singularities of solutions of differential equations. (English. Russian original) Zbl 0475.58026
Sov. Math., Dokl. 21, 523-528 (1980); translation from Dokl. Akad. Nauk SSSR 251, 794-799 (1980).

MSC:
58J99 Partial differential equations on manifolds; differential operators
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
PDF BibTeX XML Cite